# SDR AALA202111081985

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 63,536 hours, 28,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 14 AIRCRAFT EMERGENCY EXIT SIGN AIRCRAFT RIGHT BURNED OUT. REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 35-21-11.
